PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 62 | 1 | 75-78
Tytuł artykułu

Sufficient conditions for multivalent starlikeness

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let 𝕊*(p) be the class of functions f(z) which are p-valently starlike in the open unit disk 𝕌. Two sufficient conditions for a function f(z) to be in the class 𝕊*(p) are shown.
Słowa kluczowe
Rocznik
Tom
62
Numer
1
Strony
75-78
Opis fizyczny
Daty
wydano
1995
otrzymano
1994-09-10
Twórcy
  • Department of Mathematics, Kinki University, Higashi-Osaka, Osaka 577, Japan
  • Department of Mathematics, Gunma University, Maebashi, Gunma 371, Japan
  • Department of Mathematics, Gunma College of Technology, Toriba, Maebashi, Gunma 371, Japan
Bibliografia
  • [1] I. S. Jack, Functions starlike and convex of order α, J. London Math. Soc. 3 (1971), 469-474.
  • [2] S. S. Miller and P. T. Mocanu, Second order differential inequalities in the complex plane, J. Math. Anal. Appl. 65 (1978), 289-305.
  • [3] M. Nunokawa, On properties of non-Carathéodory functions, Proc. Japan Acad. 68 (1992), 152-153.
  • [4] S. Owa, M. Nunokawa and S. Fukui, A criterion for p-valently starlike functions, Internat. J. Math. and Math. Sci., to appear.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv62z1p75bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.